# SDR SWI2024F01195

- Difficulty date: August 28, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND GUIDE FITTINGS CHAFED (MARKED).     (C-CHECK RO 11-6/2024)    REPAIRED DAMAGE TO AFT CARGO DOOR SURROUND GUIDE FITTINGS REF REO-670-53-61-2361 REV -- DATE 2024-09-10, BY COMPLYING WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS
